# SDR U2RA2024070300011

- Difficulty date: May 20, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 112,724 hours, 16,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 23310
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, POWER PACKS, AND ATTENDANT PANEL, BATTERY POWER SUPPLY M5055 AT BS 610, LBL 88, DOES NOT SUPPLY POWER.  POWER SUPPLY BATTERY PACK REPLACED AND OPERATIONALLY CHECKED WITH NO DEFECTS.
